# SDR GAIA00126

- Difficulty date: March 30, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404671
- Condition: Bypassing
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1727 - DEN-MCI - DURING APPROACH, THE NOSE GEAR WOULD NOT EXTEND ON FIRST ATTEMPT (UNSAFE INDICATION).   THE GEAR EXTENDED ON SECOND ATTEMPT.  THE AIRCRAFT LANDED SAFELY WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR IAW MM 32-33-0.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
